On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems

Márcio R.A. Gouveia, Jaume Llibre, Douglas D. Novaes

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

© 2015 Elsevier Inc. All rights reserved. In this paper we consider the linear differential center (x,y)=(-y,x) perturbed inside the class of all discontinuous piecewise linear differential systems with two zones separated by the straight line y=0. Using the Bendixson transformation we provide sufficient conditions to ensure the existence of a crossing limit cycle coming purely from the infinity. We also study the displacement function for a class of discontinuous piecewise smooth differential system.
Original languageEnglish
Pages (from-to)365-374
JournalApplied Mathematics and Computation
Volume271
DOIs
Publication statusPublished - 15 Nov 2015

Keywords

  • Discontinuous differential system
  • Displacement function
  • Infinite periodic orbit
  • Limit cycle
  • Piecewise linear differential system

Fingerprint Dive into the research topics of 'On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems'. Together they form a unique fingerprint.

Cite this